MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STEM SIZE 2 LAT, SHORT NECK; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STEM SIZE 2 LAT, SHORT NECK; CEMENTLESS FEMORAL STEM
Catalog Number 01.12.32SN
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373)
Date of Event 07/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).On 16 august 2017 the medical affairs director performed a clinical evaluation and commented as follows: reoperation few days after primary cementless tha due to leg length discrepancy.The operated limb was found to be 10 mm longer than contralateral.This is not a problem originated by a faulty or malfunctioning device.Batch review performed on 18 august 2017.(b)(4).
 
Event or Problem Description
The patient has pain due to the leg length discrepancy.The surgeon stated the operated leg is too long and revised it.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STEM SIZE 2 LAT, SHORT NECK
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6803622
Report Number3005180920-2017-00456
Device Sequence Number1412778
Product Code JDI
UDI-Device Identifier07630030802720
UDI-Public07630030802720
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number01.12.32SN
Device Lot Number141770
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2017
Initial Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight53